Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have DVT. Will a knee high compression stocking cause further problems?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
I have DVT in left leg from middle of calf to middle of thigh. Will a knee high compression stocking cause further problems or should I wear a full length stocking?
Posted Fri, 4 May 2012 in Blood Disorders
Answered by Dr. Ajit Naniksingh Kukreja 2 hours later

Thanks for posting your query

If you do not have any acute symptoms Knee high compression stocking is not going to increase your problems, never the less if you have symptoms it might not help you relieve your symptoms

Ideally with DVT extending up to mid thighs you should preferably wear full length stockings

All depends on :
1]How long has it been that you have been diagnosed of DVT ?
2]DO you have any symptoms related to DVT at present ?
3]Apart from Warfarin is there any other medicine that you are using for DVT ?

With your history I am hopeful you have got your reply, but in case you need any further advise do revert back

Have a speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor